A characterization of Gorenstein rings in characteristic p (> 0)

Research output: Contribution to journalArticlepeer-review

Abstract

A new characterization of Gorenstein rings in characteristic p (> 0) is proved. It involves asymptotic behaviour of lengths of modules under the Frobenius map.

Original languageEnglish (US)
Pages (from-to)1637-1643
Number of pages7
JournalProceedings of the American Mathematical Society
Volume126
Issue number6
DOIs
StatePublished - 1998

ASJC Scopus subject areas

  • Mathematics(all)
  • Applied Mathematics

Fingerprint

Dive into the research topics of 'A characterization of Gorenstein rings in characteristic p (> 0)'. Together they form a unique fingerprint.

Cite this